# SDR AALA20101020DFW03

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 37,985 hours, 5,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR AFT EXIT SIGN ONE LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR AFT EXIT SIGN.  OPS CHECKS NORMAL.
